# SDR SWAA2019080735713

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 45,494 hours, 27,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS POWER SUPPLY M1675 FAILED CAPACITY CHECK.          / R&R BATTERY PACK PER AMM.
